MAUDE Adverse Event Report: HAGENDORF SYNTHES PRODUKTIONS GMBH CONNECTING SCREW/ CANNULATED SHORT; SCREW, FIXATION, BONE

HAGENDORF SYNTHES PRODUKTIONS GMBH CONNECTING SCREW/ CANNULATED SHORT; SCREW, FIXATION, BONE
Model Number 03.043.019
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on unknown date,after post op inspection the treys in this specific wash cycle in cspd were damaged.Two graphic cases were slimy & appeared covered with a white chalk texture that were unable to be removed.Insertion handle and connecting screw had residue along with the suprapatellar guides.The surgery was successfully completed.Patient outcome is stable.This report is for one (1) connecting screw/ cannulated short.This is report 1 of 1 for complaint: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: procode: additional product code: jds.Device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Initial reporter occupation: reporter is a j&j sales representative.Postal code: (b)(6).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONNECTING SCREW/ CANNULATED SHORT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
HAGENDORF SYNTHES PRODUKTIONS GMBH
im bifang 6
hagendorf 4614
SZ  4614
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf
Manufacturer Contact
kate karberg
in bifang 6
hagendorf 
SZ  
6103142063
MDR Report Key15259135
Report Number8030965-2022-05880
Device Sequence Number5787039
Product Code HWC
UDI-Device Identifier10886982297181
UDI-Public(01)10886982297181
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.043.019
Device Catalogue Number03.043.019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown